# SDR UIEA2021050201051

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,981 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Equip Overheat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVHT UPON LANDING( FWD EQUIP SUPPLY FAN TRANSFERRED TO MDDR 146288 IAW MEL 21-58-03-02-01.  2MAY2021 - 1465089 ITEM #10 - TS PER FIM TASK 21-58 FT 991 NO FAULTS NOTED UNABLE TO DUPLICATE FAULT. PERF OPS CHECK OF FWD/AFT EQUIPMENT COOLING SYSTEM IAW AMM 21-58-00 NO DEFECTS NOTED. THIS CLEARS MDDR 146288 PLACARD REMOVED MCC NOTIFIED. )
